Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

GoRaiders

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About GoRaiders

  • Rank
    New Member

Recent Profile Visitors

914 profile views
  1. Just finished five months at 80mg a day. Have to say I am pretty pissed. I started with mild yet consistent acne, on my face. Now that I'm done, I can definitely say that accutane made my skin so much worse than before I started. The initial breakout was so horrible and lasted until halfway through month four. It left my entire back, neck, chest, and face covered in red marks. On top of this, I still am getting new cysts on my back!!! I've never had a cyst before taking accutane. Overall a
  2. I'm on 80mg a day of accutane. I have been drinking a lot of milk lately, about half a gallon a day. I know that you should avoid a lot of vitamin A while your on accutane. Does milk have a lot of vitamin a, and if so is a half gal a day going to harm me?
  3. I honestly regret taking this drug. I had moderate acne that was persistent for years, and stupidly decided to take accutane. Within the first ten days I had a horrendous breakout. Cysts everywhere including back, neck, face and shoulders. I thought this was normal because IB's are common, even if they last a month or two. But I have barely any improvement from the IB at all starting month 4. Is this normal? I just hope I don't finish my course being worse off than when I started, which i
  4. Hey, I've been on accutane (80mg/day) for about 3 months now. Before accutane, I had moderate acne, and the only reason I went on accutane was because it was persistent and nothing else worked. I mostly broke out on my chin and cheeks. Since I have been on accutane (3 months), my acne has gotten really severe and I've been breaking out all over my body and neck with cystic acne. I know that the initial breakout can last a long time, but i can't help thinking that I made a mistake and ruin
×